MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR System; SMR System - TT Baseplate Small

LIMACORPORATE S.P.A SMR System; SMR System - TT Baseplate Small
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
A shoulder revision surgery was performed on (b)(6) 2026 due to infection.The surgeon gained access to the shoulder and collected multiple specimens from different anatomies and tissues for testing.All implants were then removed, tissue debridement was performed, and the procedure was completed with implantation of a zimmer cement spacer while treating the infection.Previous surgery was performed on (b)(6) 2026.The surgeon followed the standard surgical workflow for shoulder revision.The explanted components included: smr cementless finned stem (product code 1304.15.180, lot 2430739, ster.N.2400261); smr reverse humeral body short (product code 1352.15.005, lot 2511800, ster.N.2500108); smr rev.Hp lat.Liner medium (product code 1362.09.115, lot 2505487, ster.N.2500076); smr small/std connector +2 (product code 1374.15.322, lot 2518095, ster.N.2500155); smr reverse hp glenosph.44 mm (product code 1374.50.440, lot 2512623, ster.N.2500093); smr glenoid peg tt s/std #m (product code 1375.14.662, lot 2223558, ster.N.2300112); smr glenoid baseplate small (product code 1375.15.620, lot 1701022, ster.N.2300215); bone screw ø6,5 h.20 mm (product code 8420.15.010, lot 2607932, ster.N.2600069); bone screw ø6,5 h.25 mm (product code 8420.15.020, lot 2515490, ster.N.2500104).Patient is male, 68 years old, sedentary, with a history of several previous surgeries due to infection.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the involved device lots and sterilization lots, no pre-existing anomalies were found in the manufacturing documentation related to the complained components.This is the first complaint received for the involved lots and sterilization numbers.A final mdr will be shared upon completion of the investigation.

Brand Name
SMR System
Common Device Name
SMR System - TT Baseplate Small
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25606224
Report Number3008021110-2026-00264
Device Sequence Number15945630
Product Code KWS
UDI-Device Identifier08033390272810
UDI-Public08033390272810
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date09/28/2026
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown